MathSciNet Relay Station
MathSciNet bibliographic data
MR32065 (11,248c) 36.0X
Leighton, Walter The detection of the oscillation of solutions of a second order linear differential equation. Duke Math. J. 17, (1950). 57–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement